# SDR IKBR2020090900006

- Difficulty date: September 1, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 198 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: C1560030101
- Condition: Broken
- Location: Fuel Tanks
- Part time: 198 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH FUEL CAPS GASKET UNDER VENT BODY DETERIORATED AND SQUEEZING OUT.  INSTALLED NEW CAPS.
